# SDR MK1Y20191124003

- Difficulty date: November 24, 2019
- Submitted: November 24, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 115,266 hours, 21,647 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 311T25539
- Part serial: NSN
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 115,266 hours, 115,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THRUST REVERSER COWL HINGE P/N 311T2553-7 BEAARING WAS LOOSE IN THE LUG BORE, AFTER REMOVING THE BEARING, THE LUG BORE DIAMETER IS 1.4290", THARE IS CHAFING DAMAGE IN THE INNER SURFACE OF FITTING BORE P/N 311T2553-9.
